Disappearing solutions for dissipative hyperbolic systems of constant multiplicity

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)357-385
Number of pages29
JournalHokkaido Mathematical Journal
Volume15
Issue number3
DOIs
Publication statusPublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Disappearing solutions for dissipative hyperbolic systems of constant multiplicity. / Gueorguiev, Vladimir Simeonov.

In: Hokkaido Mathematical Journal, Vol. 15, No. 3, 1986, p. 357-385.

Research output: Contribution to journalArticle

@article{61a7150a47674d699161057d329e1696,
title = "Disappearing solutions for dissipative hyperbolic systems of constant multiplicity",
author = "Gueorguiev, {Vladimir Simeonov}",
year = "1986",
doi = "10.14492/hokmj/1381518233",
language = "English",
volume = "15",
pages = "357--385",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "3",

}

TY - JOUR

T1 - Disappearing solutions for dissipative hyperbolic systems of constant multiplicity

AU - Gueorguiev, Vladimir Simeonov

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=84972533523&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972533523&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1381518233

DO - 10.14492/hokmj/1381518233

M3 - Article

VL - 15

SP - 357

EP - 385

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 3

ER -